U.S. doctors online nowAsk doctors free
A member asked:

How do i take (tylenol (acetaminophen) sinus extra strength).?

1 doctor answer1 doctor weighed in
Dr. Pouya Shafipour
Family Medicine 25 years experience
Age Dependant: If you are a healthy adult, over 12 with no history of liver disease or other diseases, then the dose for extra strength (500mg) Acetaminophen (tylenol) is 1000 gram (2x500mg) every 6 hours, no more than 4000mg in 24 hour period due to the liver toxicity potential.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 47-year-old member asked:

Can i take both Claritin and sinus tylenol (acetaminophen) simultaneously?

1 doctor answer1 doctor weighed in
Dr. Michael Zacharisen
Allergy and Immunology 35 years experience
Yes: Tylenol (acetaminophen) sinus contain Acetaminophen and a decongestant phenylephrine. There should not be issues with adding Claritin (an antihistamine) but avoid Claritin d which already contains a decongestant.
Created for people with ongoing healthcare needs but benefits everyone.
Canada
A female asked:

What if i take 3 tylenols (acetaminophen) at once, regular strength?

1 doctor answer3 doctors weighed in
Dr. Anthony Fritz
Internal Medicine 35 years experience
Pain relief: You would likely get some pain relief from taking the maximum single acetaminophen dose all at once
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.